Open Access
Translator Disclaimer
2003 Subharmonic and multiple subharmonic solutions for second order differential systems
Norimichi Hirano, Naoki Shioji
Differential Integral Equations 16(1): 95-110 (2003).

Abstract

We show existence and multiple existence results of subharmonic solutions for the system of second order differential equation $\ddot{u}(t)+ G'(u(t))=f(t)$ for $t\in \mathbb R$, where $N \in \mathbb N$, $f \in C(\mathbb R, \mathbb R^N)$ is a $T$-periodic function, $G\in C^{2}(\mathbb R^{N},\mathbb R)$ is a nonconvex functional.

Citation

Download Citation

Norimichi Hirano. Naoki Shioji. "Subharmonic and multiple subharmonic solutions for second order differential systems." Differential Integral Equations 16 (1) 95 - 110, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1039.34036
MathSciNet: MR1948874

Subjects:
Primary: 34C25
Secondary: 47J30 , 47N20 , 58E05

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.16 • No. 1 • 2003
Back to Top